It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Fosamax side effect-salivary stones, and more

Re: Fosamax side effect-salivary stones, and more

[ Back to Messages ]

Message

Posted by JMK on June 08, 2000 at 09:41:36:

In Reply to: Fosamax side effect-salivary stones, and more posted by Bob Ellis on June 05, 2000 at 23:30:42:

: My wife started on Fosamax and shortly thereafter developed a stone in a salivary gland. That was followed by puss pockets in the back of her throat. Our doctor checked his reference material and said these events were no known side effects. Yesterday we spoke with a nurse who said she had read somewhere in her literature that stones of various kinds-kidney stones, gallstones, salivary stones were side effects-after all the medicine builds calcium, and sometimes it builds where you do not want it.

: Anyone had similar problems with it? By the way, my wife took herself off Fosamax pending further review.

Great.......I've been on this druge over 2-1/2 yrs. & am concerned one day something like this could happen or even worse an ulcer of the esopho area. It's helped build bone mass but, I'm wondering how safe it really is. While talking w/Dr. asked if I could take Evista for the benefit of heart protection, he stated Foxomax builds bone, Evista protects against bone loss & dones not build bones. His advise for me, at any rate, was to stay on the Fosomax & if I wanted I could combine it w/Evista. I almost laughed due to the price of each drug. I could not believe he was suggesting I take both drugs, however, he is the specialist & should know what works. I take 10 mgs. only about 3 times per week now. I may go off for a yr or so & then if my bones continue to deterierate, I'll resume the Fosomax. It's a scary drug, I feel. Any other comments on the comsumption of this drug? Has anyone been on it longer than 3 yrs & are not symptomatic to side effects? Thanks JMK



Follow Ups




All times are GMT -7. The time now is 06:20 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!